Alert archive / Wyoming / High Wind Watches in 2016

High Wind Watch 13, NWS Riverton, WY

October 15, 2016Fremont County, Wyoming

NWS Riverton, WY issued this high wind watch at Oct 15, 2016, 1:12 PM MDT for Fremont County, Wyoming. It took effect at Oct 16, 2016, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 15, 2016, 1:12 PM MDT (19:12 UTC)
In effect from
Oct 16, 2016, 12:00 AM MDT
Expired
Oct 15, 2016, 10:08 PM MDT
In force
Issued by
NWS Riverton, WY

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WWUS75 KRIW 151912
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
112 PM MDT SAT OCT 15 2016

...HIGH WINDS ACROSS PORTIONS OF CENTRAL WYOMING LATER TONIGHT
THROUGH SUNDAY MORNING...

.AN APPROACHING COLD FRONT AND STRONG MOUNTAIN TOP WINDS MAY
BRING HIGH WINDS TO PORTIONS OF CENTRAL WYOMING LATE TONIGHT AND
SUNDAY MORNING.

WYZ019-020-161000-
/O.UPG.KRIW.HW.A.0012.161016T0900Z-161016T2100Z/
/O.NEW.KRIW.HW.W.0020.161016T0600Z-161016T1800Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
112 PM MDT SAT OCT 15 2016

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
  SUNDAY MORNING BEFORE DECREASING SOME BUT STILL REMAINING STRONG
  SUNDAY AFTERNOON. OUTER DRIVE WILL SEE THE BEST CHANCE FOR THIS
  HIGH WINDS AROUND CASPER.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL 
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ACROSS 
  SOUTHEAST FREMONT AND MUCH OF NATRONA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-161000-
/O.NEW.KRIW.HW.W.0020.161016T0600Z-161016T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
112 PM MDT SAT OCT 15 2016

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SUNDAY. 

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
  SUNDAY MORNING BEFORE DECREASING SOME BUT STILL REMAINING STRONG
  SUNDAY AFTERNOON.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER
  WIND GUSTS ARE POSSIBLE ON THE WEST SIDE OF CLARK AND NEAR THE
  MOUTHS OF ANY CANYONS.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES BETWEEN CODY
  AND CLARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ018-161000-
/O.NEW.KRIW.HW.A.0013.161016T0600Z-161016T1500Z/
LANDER FOOTHILLS-
INCLUDING THE CITY OF...LANDER
112 PM MDT SAT OCT 15 2016

...HIGH WIND WATCH IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH
SUNDAY MORNING. 

* TIMING...STRONG SOUTHWEST WINDS MAY DEVELOP ALONG THE CODY
  FOOTHILLS DURING THE EARLY MORNING HOURS SUNDAY AND CONTINUE A
  FEW HOURS PAST SUNRISE. WINDS MAY BE QUITE GUSTY AND ERRATIC
  DURING THE EARLY MORNING HOURS.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES BETWEEN
  LANDER AND FORT WASHAKIE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SKRBAC
1 follow-up statement
914 
WWUS75 KRIW 160408
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1008 PM MDT SAT OCT 15 2016

...HIGH WINDS ACROSS PORTIONS OF CENTRAL AND NORTHERN WYOMING
LATER TONIGHT THROUGH SUNDAY MORNING...

.AN APPROACHING COLD FRONT...STRONG MOUNTAIN TOP WINDS...AND
MOUNTAIN WAVE ACTIVITY WILL BRING HIGH WINDS TO PORTIONS OF
CENTRAL AND NORTHERN WYOMING LATER TONIGHT AND SUNDAY MORNING.

WYZ018-160900-
/O.UPG.KRIW.HW.A.0013.161016T0600Z-161016T1500Z/
/O.EXA.KRIW.HW.W.0020.161016T0600Z-161016T1800Z/
LANDER FOOTHILLS-
INCLUDING THE CITY OF...LANDER
1008 PM MDT SAT OCT 15 2016

...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MDT SUNDAY. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP ALONG THE LANDER
  FOOTHILLS DURING THE EARLY MORNING HOURS SUNDAY AND CONTINUE
  THROUGH SUNDAY MORNING. WINDS MAY BE QUITE GUSTY AND ERRATIC
  DURING THE EARLY MORNING HOURS.

* WINDS...SOUTHWEST 20 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL 
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES BETWEEN 
  LANDER AND FORT WASHAKIE LATER TONIGHT THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ019-020-160900-
/O.CON.KRIW.HW.W.0020.161016T0600Z-161016T1800Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
1008 PM MDT SAT OCT 15 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SUNDAY...

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
  SUNDAY MORNING BEFORE DECREASING SOME BUT STILL REMAINING ON THE
  STRONG SIDE SUNDAY AFTERNOON. OUTER DRIVE WILL SEE THE BEST
  CHANCE FOR THIS HIGH WINDS AROUND CASPER.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL 
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ACROSS 
  SOUTHEAST FREMONT AND MUCH OF NATRONA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-160900-
/O.CON.KRIW.HW.W.0020.161016T0600Z-161016T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1008 PM MDT SAT OCT 15 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SUNDAY...

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH 
  SUNDAY MORNING BEFORE DECREASING SOME BUT STILL REMAINING 
  STRONG SUNDAY AFTERNOON. 

* WINDS...WEST 20 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER
  WIND GUSTS ARE POSSIBLE ON THE WEST SIDE OF CLARK AND NEAR THE
  MOUTHS OF ANY CANYONS.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL 
  DANGEROUS FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES BETWEEN 
  CODY AND CLARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Oct 15, 11:19 AM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Oct 15, 11:19 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1119 AM MDT SAT OCT 15 2016

.UPDATE...

Added 18Z aviation discussion below.

&&

.PREV DISCUSSION... /issued 229 AM MDT SAT OCT 15 2016/

SHORT TERM...Saturday through Monday night

With the contrasts between the weather, we will again split the
forecast between West and East of the Divide.

West of the Divide...Rain and snow is now underway across the west
feeding in as a cold front and jet streak move across the area. The
heaviest precipitation should fall between now and sunrise. After
that, short wave ridging will build across the area and showers
should diminish through the day, reaching a minimum of this
afternoon and early tonight. Amounts still look fairly reasonable so
we made few changes and will stick with the advisories. It still
looks to warm in the valleys though for snow though.

Another more potent system will then begin to move in for later
Saturday night and into Sunday. Like the previous system, with warm
advection ahead of it, snow levels look to remain relatively high at
the onset. However, cooler air will move in behind a cold front that
will swing through in the morning and drop snow levels. Snow levels
could drop down as low as 6500 to 7000 feet with 700 millibar
temperatures falling to around minus 4. There is still some
disagreement in where the heaviest precipitation could fall during
the day though. With this uncertainty, and the ongoing advisories,
we will let the day shift make the decision on any additional winter
weather highlights.

The heaviest precipitation looks to fall on Sunday night through as
an left front quadrant of an 130 jet streak moves into southwestern
Wyoming and enhances upper level difluence. Both the NAM and GFS
look to have the area over southwestern Wyoming, although there are
still some placement differences. With the mountains generally lower
here and the temperatures somewhat warmer, amounts may fall more in
the advisory level criteria though. The final trough will then swing
through Monday with one last burst of precipitation. Following
this,drier air will then move in and start to finally shut off the
precipitation for a while.

East of the Divide...Here once again, the concern shifts to wind.
There should be one more burst of wind in the Absarokas and Cody
Foothills before cold advection shuts off the wind. So, we will let
the high wind warning ride for now. Like yesterday, today will be
another warm and mainly dry day with downsloping flow keeping most
areas mainly dry. It will still be breezy to windy today, but with
some ridging building over the area we will not reach high wind
levels. Temperatures will cool somewhat from yesterday, but still
well above normal.

We will crank the wind machine up once again though very late tonight
across portions of the southwestern Wind Corridor as 700 millibar
winds increase to around 50 knots once again. Mixing will not be
ideal with the timing, but there should be enough with a cold front
passage for a few high wind gusts so we will raise a high wind watch
across from the Greens through Natrona County. And again, it will be
another warm and breezy to windy day across the area ahead of the
frontal boundary. With the southwest downsloping flow, we again kept
things largely rain free.

Some rain could be in the forecast for Sunday night however as a jet
streak and some entrained moisture should make it across the
Divide for Sunday night into Monday. As a result, we did raise
POPS somewhat but with the uncertainty kept them in the slight
chance or chance category. As for precipitation type, for now we
kept it as rain for the most part although if there is enough
dynamic cooling some could come down as snow. Any impacts would be
minimal given the recent warm weather, but something to watch.

We could need more wind highlights for Monday as well as the final
trough and cold front swing across the area. Drier but colder
weather should then move in for later Monday into Monday night as
drier northwest flow moves into the area.

LONG TERM...Tuesday through Saturday

Synopsis...A final series of Pacific storm systems will move across
the area Tuesday and Wednesday bringing cool and unsettled weather,
snow showers increasing across the west Tuesday with chances of rain
and snow showers spreading into central Wyoming Tuesday night and
Wednesday.  A ridge of high pressure will bring dry weather with a
warming trend Thursday through Saturday.

Discussion...This period begins with broad upper trough stretching
from the west coast into the Great Lakes region.  Both GFS and ECMWF
have shortwave moving eastward across the northern Great Basin
Tuesday and across the central Rockies Tuesday night.  This system
will not have a lot of moisture to work with but mid-level lapse
rates will be quite steep, so isolated thunderstorms with heavier
snow showers/graupel will be possible.  ECMWF quicker to swing back
edge of upper trough across area Wednesday than GFS with ensemble
means favoring slower progression.  Thus forecast keeps chances of
rain and snow showers across most areas through the day Wednesday,
drying things out Wednesday night.

Overall trend toward slower progression of ridge/trough pattern
across the western and central U.S. also results slower warming
trend across the area with temperatures still expected to be
seasonably cool on Thursday before rebounding to near or above
normal temperatures Friday and Saturday.

AVIATION.../18Z ISSUANCE/

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

Snow shower activity will be most pronounced over the mountains this
afternoon and evening with valleys only seeing brief shots of light
rain showers. Thus VFR conditions are expected at terminal sites
through the evening. There could be a lull in most of the
precipitation early-mid evening, before widespread valley
rain/mountain snow breaks out over the far west between 05Z and 10Z
with KJAC likely going to MVFR conditions in low ceilings with
-SHRA. These low ceilings in valley rain/mountain snow should remain
entrenched over far western Wyoming through at least 18Z before the
precipitation intensity weakens and shifts southeast possibly
impacting the KRKS area after 15Z. Mountain tops will obscured much
of the time through the evening...then expect mountains to be fully
obscured much of the time in IFR conditions over mountain passes.
Also considerable mountain turbulence through the period, with some
low level wind shear especially late tonight into early Sunday.

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

The main concerns through the period will be breezy to windy west to
southwest winds, mountain turbulence and low level wind shear. Most
of the shower activity will remain along and west of the Divide.
Mountain tops will be obscured at times due to this activity.
Otherwise VFR conditions with variable mid/high cloudiness through
tonight. Ceilings look lower to 080-120 KFT AGL and becoming more
widespread.

FIRE WEATHER...

Rain and snow showers will continue out west today but coverage
should decrease through the day. Fire danger should also
decrease East of the Divide with higher relative humidity
expected. Mainly dry weather should continue East of the Divide.
Breezy to windy conditions will continue today but winds will not be
as strong as on Friday. Mixing and smoke dispersal will be generally
good to very good. High winds are again possible across the Green
Mountains and Natrona County on much of Sunday.

&&

.RIW Watches/Warnings/Advisories...

High Wind Watch from late tonight through Sunday afternoon for
WYZ019-020.

&&

SHORT TERM...Hattings
LONG TERM...AEM
AVIATION...WM
FIRE WEATHER...Hattings
Hazardous weather outlook, Oct 15, 5:47 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
547 AM MDT SAT OCT 15 2016

WYZ001>020-022>030-161200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
547 AM MDT SAT OCT 15 2016

...HIGH WIND WATCH FOR THE GREEN MOUNTAINS AND NATRONA COUNTY LATE
TONIGHT INTO SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

WESTERN MOUNTAIN PASSES ABOVE 8000 FEET MAY BE SLICK WITH SNOWFALL
THROUGH MID-MORNING. HIGH WIND POSSIBLE FROM THE GREEN MOUNTAINS
TO CASPER LATE TONIGHT. PLEASE HIGH WIND WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...STRONG SOUTHWEST WIND ACROSS THE CENTRAL WIND CORRIDOR
BETWEEN SOUTH PASS AND CASPER. SNOW INCREASING ACROSS THE WESTERN
MOUNTAINS WITH AREAS OF HEAVY SNOW POSSIBLE.

MONDAY...A STRONG COLD FRONT PUSH ACROSS THE AREA MONDAY MORNING.
MODERATE TO LOCALLY HEAVY SNOW, STRONG WINDS AND BLOWING SNOW WILL
ACCOMPANY THE FRONT ACROSS THE WESTERN MOUNTAINS. HIGH WINDS ARE
POSSIBLE ALONG THE EASTERN FOOTHILLS AND PORTIONS OF CENTRAL
WYOMING.

TUESDAY AND WEDNESDAY...SCATTERED TO NUMEROUS SNOW SHOWERS OVER
THE WESTERN MOUNTAINS TUESDAY AFTERNOON WITH CHANCES OF RAIN AND
SNOW SHOWERS SPREADING INTO CENTRAL AREAS TUESDAY NIGHT AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT WIND GUSTS PAST 45 MPH...WIND DAMAGE AND
SNOWFALL. THANK YOU.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 1:22 AM MDTHigh Wind WatchRIWFremont, Natrona, Sweetwater12 hr
Oct 15, 1:12 PM MDTHigh Wind WarningRIWFremont, Natrona, Park, Sweetwater23 hr

Nearby

High Wind Watches in Wyoming, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.